# SDR AALA20101122TUL08

- Difficulty date: March 16, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 41,476 hours, 5,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 9C, 9E, 9G LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 9C CONNECTOR.  OPS CHECK NORMAL.
